MathSciNet Relay Station
MathSciNet bibliographic data
MR2956998 65H05
Sharma, Janak Raj; Guha, Rangan K.; Gupta, Puneet Some efficient derivative free methods with memory for solving nonlinear equations. Appl. Math. Comput. 219 (2012), no. 2, 699–707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement